Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: T. Tsuzuku
Title: Finite groups and finite geometries
Additional book information: (translated from the 1976 Japanese version by A. Sevenster and T. Okuyama), Cambridge Tracts in Mathematics, Vol. 78, Cambridge University Press, 1982, x + 328 pp., $42.50. ISBN 0-5212-2242-7.

References [Enhancements On Off] (What's this?)

  • 1. N. L. Biggs and A. T. White, Permutation groups and combinatorial structures, London Math. Soc. Lecture Note Ser., No. 33, 1979. MR 540889
  • 2. N. Blackburn and B. Huppert, Finite groups. II, III, Springer, Berlin and New York, 1982. MR 650245
  • 3. P. J. Cameron, Finite permutation groups and finite simple groups, Bull. London Math. Soc. 13 (1981), 1-22. MR 599634
  • 4. W. Feit, Some consequences of the classification of finite simple groups, Proc. Sympos. Pure Math., vol. 37, Amer. Math. Soc., Providence, R. I., 1980, pp. 175-181. MR 604576
  • 5. D. Gorenstein, Finite simple groups: An introduction to their classification, Plenum, New York, 1982. MR 698782
  • 6. R. L. Greiss, The Friendly Giant, Invent. Math. 69 (1982), 1-102. MR 671653
  • 7. W. M. Kantor, Some consequences of the classification of finite simple groups, Proc. Montreal Monster Conf. 1982 (to appear). MR 822238
  • 8. M. Suzuki, Group theory. I, Springer, Berlin and New York, 1982. MR 648772
  • 9. J. Tits, Buildings of spherical type and finite BN-pairs, Lecture Notes in Math., vol. 386, Springer-Verlag, Berlin and New York, 1974. MR 470099
  • 10. H. Wielandt, Finite permutation groups, Academic Press, New York, 1964. MR 183775

Review Information:

Reviewer: William M. Kantor
Journal: Bull. Amer. Math. Soc. 9 (1983), 382-387
DOI: https://doi.org/10.1090/S0273-0979-1983-15222-9
American Mathematical Society